# SDR CA060619012

- Difficulty date: May 30, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 24,242 hours
- Engine: Pwa PT6A28
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FS227
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRAME, F.S. 227 LOWER FLANGE CRACKED AT RADIUS. CRACK WAS APPROX 4.5 INCHES LEFT AND RIGHT OF A/C CENTRELINE. (TC# 20060619012)
